MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; cardiac resynchronization therapy defibrillator
Model Number G126
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) called technical services (ts) and reported a syncopal episode.A patient initiated interrogation (pii) was performed, however the transmission initially failed.Ts walked the patient through troubleshooting efforts.Troubleshooting efforts were successful.Ts referred the patient to the device treating clinic for further evaluation.At this time, no adverse patient effects were reported.This crt-d remains in service.

Brand Name
MOMENTUM? CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25437442
Report Number2124215-2026-30578
Device Sequence Number16042083
Product Code NIK
UDI-Device Identifier00802526589140
UDI-Public(01)00802526589140(17)250607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/07/2025
Device Model NumberG126
Device Catalogue NumberG126
Device Lot Number107498
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date08/10/2026
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale